# SDR DALA2019112306861

- Difficulty date: October 31, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 87,589 hours, 39,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR NEAR 1R DOOR IS MUSHY, FA REPORTS IT FEELS LIKE A HOLE IN THE FLOOR, REPAIRED (TEMP) PER A320 SRM 53-12-00-300-005
